# SDR ASAA2018022723705

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 30,143 hours, 8,945 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT FOR CONTROL CABINE ILLUMINATES WHEN MASTER CAUTON RECALL IS PRESSED. ZONE TEMP FOR CONTROL CABIN EXTINGUISHES WHEN MASTER CAUTION RESET IS PRESSED. FAULT CODE 216 22400.  ACFT GROUNDED. FLT DECK TRIM VALVE FAULT NR 2 ZONE TEMP CONTROLLER. RESET & TESTS NORMAL IAW FIM 21-62, TASK 832.
